| Catalog Number |
V0043610 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was a material split in the wound drain, and it was leaking, would not hold suction.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Correction: d,e.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Visual evaluation of the returned one photo sample noted one opened (without original packaging), used closed suction wound drainage.Visual inspection of the one photo sample noted that the universal y connect had a tear at the connection and was able to pull out of the exudate port.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Correction: d,e,h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.